# SDR IXXA2025060501

- Difficulty date: June 5, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 68,045 hours, 26,231 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 149N7528106
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION COMMON TO RH FUSELAGE FAIRING PNL 198LR ON SUPPORT STRUCTURE
